# SDR QXEA200601162

- Difficulty date: April 6, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,715 hours, 12,087 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cowling
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LH NACELLE OTBD SIDE DIAPHRAM CRACKED (WING TO NACELLE FLAP COVE AREA). MAINTENANCE REPAIRED IAW Q400 SRM 51-40-15, SRM 51-42-15, SRM 51-40-07, SRM 51-42-05, SRM 51-23-00 AND RD 8/4-54-155.
